MathSciNet Relay Station
MathSciNet bibliographic data
MR1370303 62M10 (60G18 62G05)
Chan, Grace; Hall, Peter; Poskitt, D. S. Periodogram-based estimators of fractal properties. Ann. Statist. 23 (1995), no. 5, 1684–1711.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement